# SDR AALA20120409024

- Difficulty date: April 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 40,588 hours, 18,997 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Module
- Part number: 367100001
- Condition: Malfunctioned
- Location: Fuel Qyt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL QUANTITY DISPLAYED ALL DASHES ON BOTH A & B CHANNELS.  ABNORMAL PROCEDURE NO HELP.  FUEL QUANTITY WILL INTERMITTANTLY DISPLAY NORMALLY.  FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL QUANTITY MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
